MathSciNet Relay Station
MathSciNet bibliographic data
MR1112493 55M20 (54C60 55R25)
Izydorek, Marek; Jaworowski, Jan Parametrized Borsuk-Ulam theorems for multivalued maps. Proc. Amer. Math. Soc. 116 (1992), no. 1, 273–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement